Semilattices of width 2.
Semigroup forum, Tome 13 (1976), pp. 149-177
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__13_134207,
author = {V.M. Sirjaev},
title = {Semilattices of width 2.},
journal = {Semigroup forum},
pages = {149--177},
year = {1976},
volume = {13},
zbl = {0354.06001},
url = {http://geodesic.mathdoc.fr/item/SF_1976__13_134207/}
}
V.M. Sirjaev. Semilattices of width 2.. Semigroup forum, Tome 13 (1976), pp. 149-177. http://geodesic.mathdoc.fr/item/SF_1976__13_134207/